Alert archive / Illinois / Flash Flood Warnings in 2009

Flash Flood Warning 32, NWS Lincoln, IL

August 27, 2009Champaign County, Illinois

NWS Lincoln, IL issued this flash flood warning at Aug 27, 2009, 10:37 PM CDT for Champaign County, Illinois. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2009, 10:37 PM CDT (03:37 UTC)
Expired
Aug 28, 2009, 2:30 AM CDT
In force
4 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Champaign County, IL

The radar

The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 11:06 PM CDTHEAVY RAIN 2.85Mahomet, ILSINCE 7PM...SWOP REPORT
Aug 27, 11:30 PM CDTHEAVY RAIN 4.71Mahomet, IL4.71 INCHES IN THE PAST 90 MINUTES...COCORAHS REPORT.
Aug 27, 11:32 PM CDTFLASH FLOODChampaign, ILNUMEROUS REPORTS OF FLOODED STREETS IN CHAMPAIGN...ESTIMATED 8 INCHES OF WATER ON NEIL ST NEAR WCIA TV STUDIOS.
Aug 27, 11:40 PM CDTHEAVY RAIN 3.36Mahomet, ILSINCE 7PM...SWOP REPORT
Aug 28, 12:37 AM CDTHEAVY RAIN 5.55 W Champaign, ILSTORM TOTAL RAINFALL MEASURED IN BONDVILLE IL...FROM WCIA
Aug 28, 12:40 AM CDTHEAVY RAIN 1.13Ogden, ILONE HOUR RAINFALL...COOP REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 954 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
954 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 280337
FFWILX
ILC019-280730-
/O.NEW.KILX.FF.W.0032.090828T0337Z-090828T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT THU AUG 27 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 230 AM CDT.

* AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN WEST OF
  CHAMPAIGN SINCE 930 PM. A WEATHER OBSERVER IN MAHOMET MEASURED 3.30 
  INCHES OF RAIN SINCE 930 PM. THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
  1.5 TO 3 INCHES OF RAIN THE NEXT COUPLE OF HOURS FROM CHAMPAIGN
  NORTHWARD. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHAMPAIGN...RANTOUL...FISHER...GIFFORD...HOMER...LAKE OF THE
  WOODS...MAHOMET...OGDEN...PHILO...SAVOY...SEYMOUR...SIDNEY...ST.
  JOSEPH...THOMASBORO...TOLONO...URBANA...FLATVILLE...FOOSLAND...
  LUDLOW...ROYAL AND WILLARD AIRPORT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 3995 8846 4040 8846 4041 8795 4003 8795

$$

HUETTL
2 follow-up statements
000 
WGUS73 KILX 280453
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1153 PM CDT THU AUG 27 2009

ILC019-280730-
/O.CON.KILX.FF.W.0032.000000T0000Z-090828T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN-
1153 PM CDT THU AUG 27 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR 
CHAMPAIGN COUNTY...

AT 1150 PM CDT...DOPPLER RADAR SHOWED A THUNDERSTORM WITH VERY HEAVY
RAINS OVER THE NORTHEAST HALF OF CHAMPAIGN COUNTY JUST NORTHEAST OF
CHAMPAIGN AND DRIFTING SLOWLY NORTHEAST AROUND 10 MPH. THIS STORM
PRODUCED BETWEEN 2 AND 4 INCHES OF RAIN THE PAST COUPLE OF HOURS OVER
CENTRAL AND NORTHERN CHAMPAIGN COUNTIES. WIDESPREAD URBAN FLOODING WAS
REPORTED OVER CHAMPAIGN/URBANA WITH 8 INCHES OF WATER ON NEIL STREET 
NEAR WCIA TV STUDIOS AROUND 1130 PM. 

LOCATIONS IMPACTED INCLUDE CHAMPAIGN...FISHER...GIFFORD...HOMER...
LAKE OF THE WOODS...MAHOMET...OGDEN...PHILO...RANTOUL...SAVOY...
SEYMOUR...SIDNEY...ST. JOSEPH...THOMASBORO...TOLONO AND URBANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3995 8846 4040 8846 4041 8795 4003 8795

$$

HUETTL
000 
WGUS73 KILX 280721
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
221 AM CDT FRI AUG 28 2009

ILC019-280731-
/O.EXP.KILX.FF.W.0032.000000T0000Z-090828T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN-
221 AM CDT FRI AUG 28 2009

...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF WILL EXPIRE AT 230
AM CDT FOR CHAMPAIGN COUNTY...

THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT.

LAT...LON 3995 8846 4040 8846 4041 8795 4003 8795

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 9:00 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 27, 9:00 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT THU AUG 27 2009

.DISCUSSION...
ISSUED 855 PM CDT THU AUG 27 2009

UPDATED THE FORECAST TONIGHT TO INCREASE CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG AND NORTH OF I-72 WITH LIKELY TO CATEGORICAL
POPS. REST OF FORECAST LOOKED ON TRACK WITH JUST 20 TO 40% CHANCE
OF SHOWERS AND THUNDERSTORMS FROM CHARLESTON/MATTOON SE. LOWS IN
THE LOWER TO MID 60S.

RADAR MOSAIC SHOWED SHOWERS AND THUNDERSTORMS INCREASING IN
COVERAGE NE OF LINCOLN AND ALSO WEST OF THE IL RIVER AND DRIFTING
SLOWLY NE. LOCALLY HEAVY RAINS OF 1 TO 2 INCHES PER HOUR IN NE
MCLEAN COUNTY NE OF BLOOMINGTON. BMI AIRPORT ON EAST SIDE OF
BLOOMINGTON PICKED UP AROUND A HALF INCH OF RAIN IN AN HOUR AND
HEAVIER NE OF THERE WHERE URBAN AND SMALL STREAM FLOOD ADVISORY
UNTIL 1230 AM. MID EVENING SURFACE MAP SHOWS 1012 MB LOW PRESSURE
NEAR QUINCY WITH A FRONTAL BOUNDARY EXTENDING EASTWARD ACROSS
CENTRAL IL FROM SPRINGFIELD TO TERRE HAUTE INTO SOUTHERN INDIANA
AND SAGGING BACK SOUTHWARD . A COLD FRONT EXTENDED THRU CENTRAL MO
INTO SE OK. AN UPPER LEVEL TROF/SHORT WAVE WAS ALONG THE IA/IL
BORDER INTO CENTRAL MO AND HELPING TO SUPPORT CONVECTION ALONG AND
EAST OF THE TROF AXIS IN MOISTEN LADDEN AIR MASS OVER CENTRAL IL
WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S. PRECIPITABLE WATER
VALUES ARE NEAR 1.70 INCHES THIS EVENING PER 00Z ILX AND DVN
SOUNDINGS.

NAM MODEL SHOWING HEAVY QPF DEVELOPING OVER EASTERN IL LATE THIS
EVENING AND OVERNIGHT AND ALSO OVER THE IL RIVER VALLEY. 01Z RUC
MODEL SHOWS QPF HERE TOO BUT MUCH LIGHTER AMOUNTS. SREF MODELS
BLENDED IN BETWEEN THE RUC AND NAM QPF SOLUTIONS WITH SOME QPF
OVER MOST OF CENTRAL IL REST OF TONIGHT. RADAR TRENDS TO FAR HAVE
BEEN SUPPORTING NAM/S HEAVIER QPF IN EASTCENTRAL IL WITH A WEAK
SHORT WAVE AND SOUTHERLY LOW LEVEL JET AND MAY HAVE TO UPDATE
AGAIN TO INCREASE POPS IN EASTERN IL OVERNIGHT. LOW PRESSURE NEAR
QUINCY AND ASSOCIATED COLD FRONT TO MOVE SLOWLY EAST ACROSS
WESTERN IL OVERNIGHT AND THRU EASTERN IL FRI AFTERNOON... GETTING
PAST THE WABASH RIVER BY SUNSET FRI. CONVECTION CHANCES TO
DECREASE FROM THE WEST LATER FRI AFTERNOON BEHIND THE COLD FRONT.

HUETTL

&&

.AVIATION...
ISSUED 655 PM CDT THU AUG 27 2009

EXPECT INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS TONIGHT AND
THEN DECREASING CHANCES FROM WEST TO EAST LATER FRIDAY AFTERNOON.
SCATTERED SHOWERS/THUNDERSTORMS BEGINNING TO APPEAR AROUND BMI.
1012 MB LOW PRESSURE NEAR THE IA/IL/MO BORDER WITH A FRONTAL
BOUNDARY EXTENDING EAST TO NORTH OF I-72 BUT SOUTH OF PIA AND BMI.
A COLD FRONT EXTENDED THROUGH CENTRAL MO INTO SE OK. LOW PRESSURE
AND COLD FRONT PROGGED TO MOVE SLOWLY EAST ACROSS IL TONIGHT AND
FRI GETTING SE OF THE WABASH RIVER BY SUNSET FRI. VARIABLE
VISIBILITIES AND CEILINGS WITH CONVECTION TONIGHT INTO FRI THOUGH
TREND WILL BE LOWERING CEILINGS TO 500 TO 1500 FT DURING OVERNIGHT
INTO FRI WHILE VISIBILITIES BECOMING RESTRICTED TO LESS THAN 2
MILES AT TIMES FROM FOG AND ALSO HEAVIER SHOWERS. ENE WINDS NORTH
OF FRONT AT BMI AND PIA WILL DEVELOP ALONG I-72 TOO DURING TONIGHT
AND TURN NORTH NEAR 10 KTS FRI AFTERNOON BEHIND THE COLD FRONT.
LOW LEVEL CLOUDS WILL LIKELY STICK AROUND THROUGH AT LEAST SUNSET
FRI ACROSS CENTRAL IL.

HUETTL
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT THU AUG 27 2009

SHORT TERM...TONIGHT THROUGH SUNDAY...
UPPER SHORT WAVE NOW EXTENDS FROM A VORT MAX OVER SOUTHERN WISCONSIN
SOUTHWESTWARD THROUGH NORTHERN MISSOURI INTO EASTERN OKLAHOMA.
ATTENDANT SURFACE LOW HAS PROGRESSED INTO EASTERN MISSOURI NORTHWEST
OF ST. LOUIS...WITH A STATIONARY FRONT ARCING FROM THE LOW INTO
NORTH-CENTRAL ILLINOIS. HEAVIEST QPF TONIGHT WILL BE NORTH OF THE
FRONT...WHICH RADAR INDICATES IS MOVING SLOWLY NORTHWARD IN ADVANCE
OF THE MISSOURI SURFACE LOW. THE ONLY AREAS THAT SAW ANY SIGNIFICANT
RAINFALL /GREATER THAN HALF INCH/ SO FAR HAVE BEEN OVER THE EXTREME
NORTHERN PORTIONS OF KNOX AND STARK COUNTIES...AND THEY HAVE BEEN
DRY MOST OF THE DAYLIGHT HOURS TODAY SO FAR. FORECAST QPF AMOUNTS
TONIGHT SHOULD NOT POSE ANY FURTHER THREAT FOR FLASH FLOODING...SO
WILL ACCORDINGLY CANCEL THE WATCH WITH THE AFTERNOON FORECAST
ISSUANCE. ALTHOUGH THE AIRMASS IS WEAKLY UNSTABLE ALONG AND SOUTH OF
THE INTERSTATE 72 CORRIDOR...LACK OF FORCING IS PREVENTING ANY
ORGANIZED CONVECTION FROM DEVELOPING. WILL THEREFORE TREND POPS INTO
THE CHANCE/SLIGHT CHANCE CATEGORY THERE THIS EVENING...THEN BUMP
THEM UP TO LIKELY AFTER MIDNIGHT FROM INTERSTATE 55 WESTWARD.

THE SURFACE LOW WILL FINALLY MAKE IT WAY EASTWARD ACROSS ILLINOIS
FRIDAY WITH SHOWERS/STORMS LIKELY WITH ITS PASSAGE. HIGHEST POPS
WILL BE IN THE MORNING WEST AND AFTERNOON EAST. WILL KEEP SOME
SLIGHT CHANCE POPS IN THE EAST FRIDAY EVENING...BUT MOST OF THE
PRECIPITATION SHOULD BE EAST OF THE AREA AROUND OR SHORTLY AFTER 00Z
SAT.

STRONGER SHORTWAVE NOW DEEPENING OVER SOUTHERN CANADA WILL MOVE
SOUTHEAST INTO THE GREAT LAKES AND DRIVE A SIGNIFICANT REINFORCING
COLD FRONT ACROSS ILLINOIS SATURDAY. THERE WILL BE A CHANCE FOR
SHOWERS WITHIN THE COLD POOL UNDER THE UPPER TROUGH...AND THE 12Z
SHORT RANGE MODELS SUGGEST THAT THE BETTER CHANCES WILL BE FROM
SOUTHERN WISCONSIN THROUGH NORTHEASTERN ILLINOIS. WILL KEEP SLIGHT
CHANCE POPS FOR THE NORTHEASTERN PORTIONS OF THE FORECAST AREA
SATURDAY WITH THIS IN MIND.

THE COOL CANADIAN AIRMASS WILL BE SLOW TO MOVE OUT OF THE AREA AS
THE GREAT LAKES UPPER TROUGH WILL BE TURN STATIONARY THROUGH THE
BEGINNING OF NEXT WEEK. THIS WILL LEAD TO ANOTHER PERIOD OF COOLER
THAN NORMAL TEMPERATURES FOR THE NEXT SEVERAL DAYS.

LONG TERM...MONDAY THROUGH THURSDAY...
MOST OF THE LONG TERM WILL BE DRY AND COOL WITH A SLOW DAY-TO-DAY
WARMING TREND...DUE MAINLY TO AIRMASS MODIFICATION RATHER THAN ANY
MEANINGFUL WARM ADVECTION. LONG RANGE ENSEMBLES ARE SIMILAR WITH THE
UPPER FLOW BEING DOMINATED BY A ROCKIES RIDGE AND EASTERN CONUS
TROUGH. THIS WILL RESULT IN HIGH PRESSURE FOR THE MIDWEST AND THE
MAIN BAROCLINIC ZONE REMAINING WELL TO THE SOUTH. AN UPPER LOW THAT
WILL BE MOVING INTO THE PACIFIC NORTHWEST THIS WEEKEND WILL LINGER
THERE INTO EARLY NEXT WEEK...THEN WEAKEN AS IT TOPS THE WESTERN
RIDGE AND COMES INTO THE PLAINS TOWARD NEXT THURSDAY. AT THE SAME
TIME...THE SURFACE HIGH WILL BE MOVING EAST...ALLOWING A RETURN FLOW
OF LOW LEVEL MOISTURE. WILL THEREFORE INTRODUCE SLIGHT CHANCE POPS
FOR THE WESTERN HALF OF THE FORECAST AREA NEXT THURSDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 27, 3:24 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT THU AUG 27 2009

ILZ027>031-036>038-040>043-047>053-281100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
324 PM CDT THU AUG 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS LOW PRESSURE
AND AN ACCOMPANYING COLD FRONT TRACK INTO CENTRAL ILLINOIS. SEVERE
WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A LINGERING TROUGH OF LOW PRESSURE WILL PROVIDE A CONTINUED
CHANCE OF THUNDERSTORMS THROUGH FRIDAY AFTERNOON. SEVERE WEATHER IS
NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-281100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
324 PM CDT THU AUG 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT...AS LOW
PRESSURE AND AN ACCOMPANYING COLD FRONT TRACK INTO CENTRAL
ILLINOIS. SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A LINGERING TROUGH OF LOW PRESSURE WILL PROVIDE A CONTINUED
CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY NIGHT. SEVERE
WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Aug 27, 10:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     HEAVY RAIN       MAHOMET                 40.19N 88.40W
08/27/2009  M1.45 INCH       CHAMPAIGN          IL   MESONET

            RAINFALL SINCE 7PM...1.00 INCHES SINCE 930 PM

&&

DPK
Local storm report, Aug 27, 10:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       MAHOMET                 40.19N 88.40W
08/27/2009  M3.30 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            RAINFALL IN THE PAST 45 MINUTES

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:24 PM CDTAreal Flood AdvisoryILXMcLean2 hr
Aug 27, 10:10 PM CDTAreal Flood AdvisoryILXChampaign4 hr
Aug 27, 10:42 PM CDTSpecial Weather StatementILXChampaign48 min
Aug 27, 11:25 PM CDTSpecial Weather StatementILXChampaign50 min
Aug 28, 12:01 AM CDTFlash Flood WarningILXVermilion2 hr
Aug 28, 12:25 AM CDTSpecial Weather StatementILXVermilion65 min

Nearby

Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.